# SDR USAAF01086

- Difficulty date: December 14, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORF - THE FORWARD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
